# SDR SWAA2022110459300

- Difficulty date: October 12, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SPRINT PLATE ON ACCESS DOOR 423BL ON ENGINE 2 2022-576731 / [01] REPLACED INBOARD FAN COWL SPRINT PLATE ON ACCESS DOOR 423BL ON ENGINE 2 IAW SRM B737-700 51-40-02;[02] REPLACED INBOARD FAN COWL SPRINT PLATE ON ACCESS DOOR 423BL ON ENGINE 2 IAW SRM B737-700 51-40-02
